Top answers from doctors based on your search:
Disclaimer

upset stomach gas nausea

A 23-year-old male asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
It helps : Gas pains but you also need an H2 blocker or a proton pump inhibitor
Dr. Donald Colantino
61 years experience Internal Medicine
May help: There are more effective medications like antacids(maalox),ppi's(prilosec,nexium),h2 blockers(zantac,pepcid). Avoid alcohol,caffeine and nicotine. fol ... Read More
Dr. Stuart Hickerson
32 years experience Family Medicine
Yes: I am aware of At least symptom improvement taking the charcoal. However, I am unaware of any literature that it is therapeutic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 21-year-old male asked:
Dr. Abdus Khan
30 years experience Urgent Care
Get checked. : Coughing up phlegm for sometimes may be an ongoing allergies issues or viral infection. Upset stomach and other factors may be part of that illness bu ... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
GI upset: There is a possibility that an increased dose led to GI symptoms. However, Lexapro is usually pretty well tolerated. The cause of the GI upset may not ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Marvin Ott
20 years experience Emergency Medicine
Reflux or Gastritis: Gas cramps and nausea are most commonly caused by reflux or gastritis (stomach inflammation). Try an over the counter remedy for these. If it doesn't ... Read More
A 37-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Upset stomach: A variety of conditions can cause nausea and gas from lactose intolerance to gastroesophageal reflux. Check with your doctor or gastroenterologist for ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Karen Butler
21 years experience Family Medicine
Going on for la time: Since your symptoms have been going on for a week I would tell you to see a doctor to get a diagnosis
1
1 thank
A 17-year-old male asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Garlic overdose: Had problems before with less garlic? Most likely just ate too much garlic, just as if you ate too much candy-especially if you had garlic before. ... Read More
A 36-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Ginger: A simple way to v nausea is w ginger. You can drink slightly flattened ginger ale or nibble on crystallized ginger. Or pour boiling water over freshl ... Read More
A 32-year-old member asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Yes: Cough syrups that contain dextromethorphan (dm) can commonly trigger nausea, stomach pain and even vomiting.
A member asked:
Dr. Bruce Martin
21 years experience Pediatrics
Varies - get seen: Many viruses can cause this, and post nasal drip can upset the stomach however, these symptoms can be caused by strep throat. The only way to know fo ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month